ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

On The Homogeneous Bi-quadratic Equation with Five Unknowns x4 ?y4= 37 (z2-w2)T2

Journal: International Journal of Science and Research (IJSR) (Vol.3, No. 5)

Publication Date:

Authors : ; ;

Page : 201-205

Keywords : Bi- Quadratic equation; Integral solutions; Special polygonal numbers; Pyramidal numbers;

Source : Downloadexternal Find it from : Google Scholarexternal


The Bi-quadratic equation with 5 unknowns given by is analyzed for its patterns of non-zero distinct integral solutions. A few interesting relations between the solutions and special polygonal numbers are exhibited.

Last modified: 2021-06-30 19:59:36